Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 57, Number 1 (2005), 1-10.
On the defining equations of hypersurface purely elliptic singularities
We investigate a class of isolated hypersurface singularities, the so-called purely elliptic singularities, of complex algebraic varieties of dimension greater than or equal to two. We show that, for hypersurface purely elliptic singularities defined by nondegenerate polynomials, Calabi-Yau varieties arising among the irreducible components of the essential divisors are concretely associated with the defining equations of these singularities, and that the birational class of the Calabi-Yau varieties does not depend on the irreducible components.
Tohoku Math. J. (2), Volume 57, Number 1 (2005), 1-10.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32S25: Surface and hypersurface singularities [See also 14J17]
Secondary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx] 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Kanesaka, Naohiro. On the defining equations of hypersurface purely elliptic singularities. Tohoku Math. J. (2) 57 (2005), no. 1, 1--10. doi:10.2748/tmj/1113234830. https://projecteuclid.org/euclid.tmj/1113234830